# SDR ARWA980448

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Fitting
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT HAND TRAPEZOID FITTING HAS FOUR CRACKS.  REMOVED CRACKED TRAP, FITTING AND INSTALLED NEW TRAP FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, DRAWING NR 5616481 AND SRM 51-1-20D, 51-3-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 3067, CONTROL NR 5142A.
